VOLUME 23 2018 NUMBERS 1–3

Growth Rate of Minimum Branching
Alexandros Palioudakis, Yo-Sub Han, Kai Salomaa
Pages 281–292

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Alexandros Palioudakis and Yo-Sub Han and Kai Salomaa},
  title   = {Growth Rate of Minimum Branching},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {23},
  number  = {1--3},
  pages   = {281--292},
  year    = {2018},
  url     = {https://doi.org/10.25596/jalc-2018-281},
  doi     = {10.25596/jalc-2018-281}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: finite automata, limited nondeterminism, branching measure
DOI: 10.25596/jalc-2018-281